# SDR DALA2018110406491

- Difficulty date: November 4, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 82,602 hours, 37,509 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

BURN TYPE SMELL ON DESCENT, TRANSITIONING TO A DIRTY SOCK SMELL AROUND 14,000 AND LOWER AFTER IDLE DESCENT SMELL GOT HEAVIER PER PILOTS. AFT OF ROW 25-29. FOUND OIL FROM COOLING FAN DOWN TO GENERATOR AND IN COMPRESSOR INLET IN APU COMPARTMENT. CHANGED APU ON WORK CARD 4900-9001.
